# SDR A6WA200940198

- Difficulty date: April 8, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 13,299 hours, 12,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE ON FLOORBEAM AT FS 484, RBL 36.00, WL 72.00 AND INTERCOSTAL AT FS 484.00 BTW RBL 36 AND RBL 45, WL 72.00.  FLOORBEAM AT FS 484.00, RBL 36.00, WL 72 AND INTERCOSTAL FS 484.00, RBL 36-45 WL 72 REPAIRED IAW REO 601R-53-41-916.  (K)
